# SDR DLL16960968

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 1515255
- Condition: Out Of Position
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE UPPER STABILIZER POWER SERVO FITTINGS ATTACHED TO THE 1860 BULKHEAD WERE ORIGINALLY MISPLACED.  AFTER REALIGNMENT, THE FITTINGS' INBOARD ATTACH FASTENERS DID NOT HAVE E.D.  THIS ER/A AUTHORIZES PLUGGING THE DISCREPANT HOLES AND RELOCATING THEM PER DL ERA 273641-14.
